MathSciNet Relay Station
MathSciNet bibliographic data
MR234647 65.66
McAllister, G. T. An application of a priori bounds on difference quotients to a constructive solution of mildly quasilinear Dirichlet problems. J. Math. Anal. Appl. 24 1968 582–607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement